# SDR ASAA9680239

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 2170 · Humidity Control System
- Part: Coalescers
- Part number: 1808492
- Condition: Inop
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - EN ROUTE LAX-PDX - FLT 620 - FLIGHT ATTENDANTS REPORTED HEADACHES, EUPHORIA AND DISORIENTATION DURING CRUISE AT FL 330 AND CABIN ALTITUDE OF 6000 FEET.  DESCENDED TO LOWER ALTITUDE, SYMPTONS WERE LESS NOTICEABLE BUT STILL EXISTING.  ODOR NOTED SIMILAR TO PLANT NEAR OR IN LEFT AFT LAVATORY.  FLIGHT CREW DID NOT EXPERIENCE ANYTHING OUT OF THE ORDINARY WITH REGARD TO AIR QUALTITY OR ODOR.  ACCOMPLISHED AIR QUALITY CHECK PER WS 28525013.  REPLACED WATER SEPARATOR COALESCERS AND CLEANED APU INLET AND PANEL AREAS.  OPERATED AIR CONDITIONING SYSTEM, NO ODOR OR DEFECT NOTED.  (M)
